# SDR FDEA201208263171

- Difficulty date: August 26, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,712 hours, 13,284 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5327828620800
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK COMPT FLOOR LEVEL AREA FOUND CROSSBEAM FITTED WITH CARGO LOADING SYSTEM ADAPTER HAS EXCESS CHAFED MARKS ON CROWN AREA LOCATION AT FR58/BETWEEN Y1456 AND Y1959. TRANSFER THE HOLE FROM OLD PART TO NEW PART AND R/R ADAPTER BY FASTENER   IAW SRM 51-72-10 & 51-40-21.  EVALUATE THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
